M. Aigner, G. M. Ziegler: Das Buch der Beweise. Springer, 2015, 4. Auflage, 312 Seiten.

J. Balogh, S. Das, M. Delcourt, H. Liu, M. Sharifzadeh: Intersecting families of discrete structures are typically trivial. Journal of Combinatorial Theory, 2015, Series A, 132, 224-245.

F. Grande, J. J. Rué Perna: Many 2-level polytopes from matroids. Discrete and Computational Geometry, December 2015, Volume 54, Issue 4, 954-979.

P. Allen, J. Böttcher, Y. Person: An improved error term for minimum H-decompositions of graphs. Submitted.

N. Alon, S. Das, R. Glebov, B. Sudakov: Comparable pairs in families of sets. Submitted.

D. Clemens, J. Ehrenmüller, Y. Person, T. Tran: Keeping Avoider’s graph almost acyclic. Submitted.

D. Clemens, A. Ferber, R. Glebov, D. Hefetz, A. Liebenau: Building spanning trees quickly in Maker-Breaker games. Submitted.

D. Clemens, H. Gebauer, A. Liebenau: The random graph intuition for the tournament game. Submitted.

D. Clemens, A. Liebenau: A non-trivial upper bound on the threshold bias of the oriented-cycle game. Submitted.

S. Das, W. Gan, B. Sudakov: The minimum number of disjoint pairs in set systems and related problems. Combinatorica, to appear.

S. Das, B. Sudakov, P. Vieira: Almost-Fisher families. Submitted.

S. Das, T. Tran: A simple removal lemma for large nearly-intersecting families. Submitted.

A. Ferber, R. Glebov, M. Krivelevich, H. Lui, C. Palmer, T. Valla, and M. Vizer: The biased odd cycle game. Submitted.

A. Ferber, R. Glebov, M. Krivelevich, A. Naor: Biased Games On Random Boards. Submitted.

R. Glebov, A. Liebenau and T. Szabó: On the Concentration of the Domination Number of the Random Graph. Submitted.

C. Grosu: On the algebraic and topological structure of the set of Turán densities. Submitted.

P. Haxell, L. Narins, T. Szabó: Extremal hypergraphs for Ryser's conjecture I: Connectedness of line graphs of bipartite graphs. Submitted.

P. Haxell, L. Narins, T. Szabó: Extremal hypergraphs for Ryser's conjecture II: Home-based hypergraphs. Submitted.

H. Lefmann, Y. Person: Exact results on the number of restricted edge colorings for some families of linear hypergraphs. Journal of Graph Theory, to appear.

A. Pokrovskiy: A linear bound on the Manickam-Miklos-Singhi Conjecture. Submitted.

A. Pokrovskiy: Calculating Ramsey numbers by partitioning coloured graphs. Submitted.

A. Pokrovskiy, T. Szabó: Graphs without proper subgraphs of minimum degree 3 and short cycles. Combinatorica, to appear.